Home  /   Products  /   Anti-cold  /   Paracetamol, diphenhydramine, ascorbic acid (Pentaflucin child) granules for oral solution 3 g – [10 sachets]

Paracetamol, diphenhydramine, ascorbic acid (Pentaflucin child) granules for oral solution 3 g – [10 sachets]

$12.42

Means for eliminating the symptoms of acute respiratory infections and “colds”

SKU: 62450 Category:

Description

Pentaflucin Pediatric Pharmacodynamics
Pentaflucin for children is a combined drug and has antipyretic and anti-inflammatory effects.
Paracetamol has antipyretic, analgesic and mild anti-inflammatory effects. The mechanism of action is associated with inhibition of prostaglandin synthesis and a preferential effect on the thermoregulation center in the hypothalamus.
Ascorbic acid plays an important role in the regulation of redox processes, carbohydrate metabolism, blood coagulation, tissue regeneration, increases the body’s resistance.
Diphenhydramine hydrochloride has antihistamine and anti-inflammatory effects, as well as sedative and hypnotic.
Calcium gluconate – is a source of calcium in the body.
Rutoside – reduces capillary permeability and fragility, has antioxidant properties.

Indications
Symptomatic treatment of influenza and other acute respiratory viral infections (SARS), accompanied by the following symptoms: fever, chills, stuffy nose, pain in the throat and sinuses, headache, pain in the joints and muscles.

Contraindications
Hypersensitivity to paracetamol, ascorbic acid, diphenhydramine, calcium gluconate, rugoside or any of the ingredients of the preparation; sugar/isomaltase deficiency, fructose intolerance, prnokozo-galactose malabsorption; severe hepatic and renal dysfunction, closed-angle glaucoma, prostatic hyperplasia, stenotic gastric and duodenal ulcer, stenosis of the bladder neck, epilepsy, hypercalciuria, nephrourolithiasis, sarcoidosis, concomitant use of cardiac glycosides, hypercalcemia, hyperoxaluria, evident changes of rheological blood properties, glucose-6-phosphate dehydrogenase deficiency, children under 6 years of age, concomitant use of other paracetamol-containing drugs, diabetes.
Caution: benign hyperbilirubinemia (Gilber’s syndrome), mild to moderate hepatic and renal dysfunctions, diseases of
cardiovascular system diseases, hypercoagulation, dehydration, diarrhea, bronchial asthma.
Administration during pregnancy and lactation
It is contraindicated to use the drug in the first trimester of pregnancy.
It is used with caution in II and III trimesters of pregnancy and under close supervision of physician only if the potential benefit for mother exceeds the potential risk for fetus and child.
If it is necessary to apply the drug during breast-feeding, the breast-feeding should be stopped for the entire period of treatment.

Dosage and administration method

  • The drug is taken orally after a meal.
  • Children from 6 to 10 years, 1 sachet 2 times a day.
  • Children over 10 years, 1 sachet 2-3 times a day.
  • Dissolve the contents of one sachet in 1/2 cup (125 ml) of hot water (t=70°C), cool down (t=50°C) and drink. Slight sediment in the glass is allowed. Use a freshly prepared solution, stir before use.
  • The interval between doses of the drug should be at least 4 hours.
  • Do not give the drug to children under 6 years of age without consulting a physician.
  • In patients with liver or kidney dysfunction the interval between doses of the drug should be at least 8 hours.
  • Duration of use without physician’s consultation should not exceed 5 days when used as a pain reliever and 3 days as an antipyretic.